Francois Hamel
Title
Cited by
Cited by
Year
Front propagation in periodic excitable media
H Berestycki, F Hamel
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2002
3662002
Analysis of the periodically fragmented environment model: I–species persistence
H Berestycki, F Hamel, L Roques
Journal of Mathematical Biology 51 (1), 75-113, 2005
2922005
The speed of propagation for KPP type problems. I: Periodic framework
H Berestycki, F Hamel, N Nadirashvili
Journal of the European Mathematical Society 7 (2), 173-213, 2005
2662005
Analysis of the periodically fragmented environment model: II—Biological invasions and pulsating travelling fronts
H Berestycki, F Hamel, L Roques
Journal de Mathématiques purés et appliquées 84 (8), 1101-1146, 2005
2472005
Travelling Fronts and Entire Solutions¶ of the Fisher-KPP Equation in ℝN
F Hamel, N Nadirashvili
Archive for rational mechanics and analysis 157 (2), 91-163, 2001
2322001
Generalized travelling waves for reaction-diffusion equations
H Berestycki, F Hamel
Contemporary Mathematics 446, 101-124, 2007
1832007
Entire solutions of the KPP equation
F Hamel, N Nadirashvili
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
1821999
One-dimensional symmetry of bounded entire solutions of some elliptic equations
H Berestycki, F Hamel, R Monneau
Duke Mathematical Journal 103 (3), 375-396, 2000
1802000
Elliptic eigenvalue problems with large drift and applications to nonlinear propagation phenomena
H Berestycki, F Hamel, N Nadirashvili
Communications in mathematical physics 253 (2), 451-480, 2005
1522005
Allee effect promotes diversity in traveling waves of colonization
L Roques, J Garnier, F Hamel, EK Klein
Proceedings of the National Academy of Sciences 109 (23), 8828-8833, 2012
1402012
Asymptotic spreading in heterogeneous diffusive excitable media
H Berestycki, F Hamel, G Nadin
Journal of Functional Analysis 255 (9), 2146-2189, 2008
1342008
Generalized transition waves and their properties
H Berestycki, F Hamel
Communications on Pure and Applied Mathematics 65 (5), 592-648, 2012
1312012
Liouville-type results for semilinear elliptic equations in unbounded domains
H Berestycki, F Hamel, L Rossi
Annali Di Matematica Pura Ed Applicata 186 (3), 469-507, 2007
1302007
The speed of propagation for KPP type problems. II: General domains
H Berestycki, F Hamel, N Nadirashvili
Journal of the American Mathematical Society 23 (1), 1-34, 2010
1262010
Existence and qualitative properties of multidimensional conical bistable fronts
F Hamel, R Monneau, JM Roquejoffre
Discrete and Continuous Dynamical Systems-Series A, 1069, 2005
1242005
Fast propagation for KPP equations with slowly decaying initial conditions
F Hamel, L Roques
Journal of Differential Equations 249 (7), 1726-1745, 2010
1192010
Bistable traveling waves around an obstacle
H Berestycki, H Matano, F Hamel
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
1132009
Qualitative properties of monostable pulsating fronts: exponential decay and monotonicity
F Hamel
Journal de mathématiques pures et appliquées 89 (4), 355-399, 2008
1122008
A short proof of the logarithmic Bramson correction in Fisher-KPP equations
F Hamel, J Nolen, JM Roquejoffre, L Ryzhik
Networks and Heterogeneous Media 8 (1), 275-279, 2013
1082013
Uniqueness and stability properties of monostable pulsating fronts
F Hamel, L Roques
Journal of the European Mathematical Society 13 (2), 345-390, 2010
982010
The system can't perform the operation now. Try again later.
Articles 1–20